# SDR MEX2002012

- Difficulty date: January 13, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N1003X
- Make and model: Doug DC-9-82
- Aircraft serial: 48067
- Engine: Pwa JT8D217A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: QEC217
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 39,186 hours, 30,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 419 - IAH-MEX - BLADE OF ENGINE 1 HAS A FOLD OF 1.25 INCH TO .25 INCH FROM THE TRAILING EDGE, THE DAMAGE WAS REPAIRED IAW MM 72-33-22, THE ENGINE RUN WAS OK.  DURING RON 13/14 IN MEX THE ENGINE 1 WAS REPLACED IAW MM 71-00-02, TESTS OK.  (M)
